# SDR CALA2022062801599

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 13866783
- Part serial: 253221
- Condition: Inoperative
- Location: Dr 2l M33099
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND DOOR L2 AREA EMERGENCY LIGHT NOT ILLUMINATED (M33099) REF HAECO NON-ROUTINE NO.9490787 - ORIGINATED BY EMP V905400,SPEC NO.B777-33-3-7030. PERFORMED BY EMP V905400, IDT BY EMP V905467, REPLACED DOOR L2 AREA EMERGENCY LIGHT BATTERY PACK, AND PERFORMED THE LIGHT TEST, THE RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV.95.
